# SDR DALA1014586713

- Difficulty date: June 19, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 73,637 hours, 35,628 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT REPORTED BURNED RUBBER SMELL AND HEAT IN SIDEWALL OF ACFT NEAR SEATS 25-27AB. CREW DECLARED AN EMERGENCY AND DIVERTED. FLIGHT LANDED WITHOUT INCIDENT. INSPECTED OVERWING EMERGENCY EXIT HEATERS. FOUND FORWARD LT HEATER  INOP.  REPLACED LT FORWARD EXIT HATCH HEATER.  ALL CHECKS OK.  REF ADDITIONAL LP NR 257546002.
